欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  216 篇文章
     
     
 
Joint Bidding under Capacity Constraints

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
On the Periodicity of Solutions of the System of Rational Difference Equations

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Mathematical Model of Blood Flow in Small Blood Vessel in the Presence of Magnetic Field

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
On the Behavior of Solutions of the System of Rational Difference Equations x<sub>n+1</sub>=x<sub>n-1</sub>/y<sub>n</sub>x<sub>n-1</sub>-1, y<sub>n+1</sub>=y<sub>n-1</sub>/x<sub>n</sub>y<sub>n-1</sub>-1, z<sub>n+1</sub>=x<sub>n</sub>/y<sub>n</sub>z<sub>n-1</sub>

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
A Study on New q-Integral Inequalities

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Complementing the Lagrangian Density of the E. M. Field and the Surface Integral of the p-v Vector Product

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
A Precise Asymptotic Behaviour of the Large Deviation Probabilities for Weighted Sums

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Convergence Criterium of Numerical Chaotic Solutions Based on Statistical Measures

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Analysis of DAR(1)/D/s Queue with Quasi-Negative Binomial-II as Marginal Distribution

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0
       
 
Compactness, Contractibility and Fixed Point Properties of the Pareto Sets in Multi-Objective Programming

Publisher: DOAJ
Journal: Applied Mathematics
Volume: 0 Issue: 0 Page: 0-0